# SDR CA020510017

- Difficulty date: April 25, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 13,208 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1294300561
- Condition: Failed
- Location: Cabin
- Part time: 13,194 hours, 12,844 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: B, A

## Discrepancy

(CAN) ON CLIMB OUT THROUGH APPROXIMATELY 17,000 FT EXPERIENCED A LOUD BANG IN THE CABIN. REALIZING CABIN WAS DECOMPRESSED, THE CREW REQUESTED IMMEDIATE DESCENT. THE CREW DECIDED NOT TO DEPLOY PASSENGER MASKS SINCE THEY WERE AT A LOW ALTITUDE AND WOULD CAUSE MORE CONFUSION FOR THE PASSENGERS.  THE AIRCRAFT RETURNED TO AIRPORT WITHOUT FURTHER INCIDENT.  UPON INVESTIGATION IT WAS NOTED NR 3 RT CABIN WINDOW WAS SHATTERED. THE REMAINING WINDOW WAS REMOVED AND SENT FOR FURTHER ANALYSIS.
